# SDR SWAA010339

- Difficulty date: February 3, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 59,091 hours, 63,378 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EXTERNAL FUSELAGE SKIN CRACKED, APPROX BS 975, ABOVE STR 21L, EXTENDING FROM PREVIOUS REPAIR.  REPAIRED SKIN PER RA.
